# SDR SWAA2015041538555

- Difficulty date: April 13, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 92,659 hours, 53,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 100031
- Condition: Broken
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER SIGN COVER BROKEN.  R & R SIGN ASSEMBLY IAW MM.
